Sufficient conditions for simultaneous optimality of systems
Doklady Akademii Nauk, Tome 232 (1977) no. 3, pp. 524-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_3_a3,
author = {A. I. Moskalenko},
title = {Sufficient conditions for simultaneous optimality of systems},
journal = {Doklady Akademii Nauk},
pages = {524--527},
year = {1977},
volume = {232},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_3_a3/}
}
A. I. Moskalenko. Sufficient conditions for simultaneous optimality of systems. Doklady Akademii Nauk, Tome 232 (1977) no. 3, pp. 524-527. http://geodesic.mathdoc.fr/item/DAN_1977_232_3_a3/